# SDR ASAA1149903

- Difficulty date: June 3, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 58,587 hours, 32,049 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 507945299
- Part serial: 769
- Condition: Binding
- Location: Cabin
- Part time: 47,878 hours, 27,005 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WILL NOT CLOSE WITHOUT DOOR BEING PUSHED OR PULLED TO ENGAGE LATCH ROLLERS.  ACCOMPLISHED L1 FWD ENTRY DOOR FLUSHNESS AND HANDLE TORQUE AMM DEVIATIONS PER ASA EA 400 52EA 05564.
